On a certain transformation of complex series
Annales Polonici Mathematici, Tome 22 (1969) no. 3, pp. 277-289
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_22_3_277_289,
author = {B. Jasek},
title = {On a certain transformation of complex series},
journal = {Annales Polonici Mathematici},
pages = {277--289},
year = {1969},
volume = {22},
number = {3},
doi = {10.4064/ap-22-3-277-289},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-22-3-277-289/}
}
B. Jasek. On a certain transformation of complex series. Annales Polonici Mathematici, Tome 22 (1969) no. 3, pp. 277-289. doi: 10.4064/ap-22-3-277-289
Cité par Sources :